Interrelation of norms of operators in periodic and nonperiodic function spaces
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 9, Tome 161 (1983), pp. 47-105 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1983_161_a3,
     author = {V. I. Burenkov and M. L. Gol'dman},
     title = {Interrelation of norms of operators in periodic and nonperiodic function spaces},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {47--105},
     year = {1983},
     volume = {161},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1983_161_a3/}
}
TY  - JOUR
AU  - V. I. Burenkov
AU  - M. L. Gol'dman
TI  - Interrelation of norms of operators in periodic and nonperiodic function spaces
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1983
SP  - 47
EP  - 105
VL  - 161
UR  - http://geodesic.mathdoc.fr/item/TM_1983_161_a3/
LA  - ru
ID  - TM_1983_161_a3
ER  - 
%0 Journal Article
%A V. I. Burenkov
%A M. L. Gol'dman
%T Interrelation of norms of operators in periodic and nonperiodic function spaces
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1983
%P 47-105
%V 161
%U http://geodesic.mathdoc.fr/item/TM_1983_161_a3/
%G ru
%F TM_1983_161_a3
V. I. Burenkov; M. L. Gol'dman. Interrelation of norms of operators in periodic and nonperiodic function spaces. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 9, Tome 161 (1983), pp. 47-105. http://geodesic.mathdoc.fr/item/TM_1983_161_a3/